# SDR SWAA2025073087039

- Difficulty date: June 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON TRAILING EDGE IRSS141 LT WING.  REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE IRSS141 LT WING IAW. B737-700 SRM 51-40-02 AND DWG 115A2000 SHEET 21 REV-; MEASURES CRACK IS 1.434 INCHES.
